It is very normal to feel a little depressed or emotional at this point (day 8, right?). It WILL get better. There are things you can do to help; get some exercise - even just a small walk or whatever will get you heart pumping l little. Make sure you are eating right and taking a multi-vitamin of some kind. Also - try some L-tyrosine (an amino acid - find it @ vitamin shop or GNC), for a boost of energy. Also, Rhodiola works well for many people, and make sure you get enough vitamin D - maybe even a little extra (supplement) would be good for awhile.
The emotional stuff is a drag, but it does get better, really. It will all come back, you just have to be determined and think positive.
Have you cancelled that refill?
Hi....so do you want to stop or are you waiting to get your refill?? If you truly want to end this cycle...i would suggest canceling the refill and cut any ties if you have any sources other than a script....the energy thing will take a while to come back....but it does and all the other symptoms of WD lessens in a short while....and yes, the pleasure part of the brain is telling you to get more pills..it will take awhile to reset itself....just keep posting for support...we can help you....good luck and stay strong...you can do it...you just have to make up your mind you really want sobriety....
No, I want to quite. Just today is REALLY hard. I don't plan on getting the script & I have no other sources. Hopefully tomorrow is better.
well congrats on wanting to stop and get your life back! and i would def cancel the refill...i had to do the same thing....in a weak moment it will be too tempting....sorry you are having a rough day.....but if you've been thru WDs before, you know it will get better....you are at 7 days now....you are about to turn the corner to feeling better.....just try and stay busy with movies, tv...reading etc if you don't feel like doing much.....and tmrw will be better...just keep posting for support when you need it.
Hang in there its a long road but you can do it, are you taking anything to help with the side effects?
Make another 7 ,,,and youll be very functional,,,,but you have to want it,,,,if your looking to score are you ready?????? Time to look in the mirror and find out,,,,good luck!
I just woke after 7 hours of sleep. Headache, dribbling nose etc. I will pick up some emergenC today. Gonna make myself attend an old friends Bday party today. Maybe that will help brighten my spirits. Feel really depressed and down. I had nightmares abt out swallowing a whole bottle of pills. I hope this is normal and part of withdrawals. Hard to look in the mirror with the way I feel about myself right now.
Yes it is day 8 today. I will get out for a walk for sure. I am taking tons of vitamins,supplements daily. I did eat a fattening lunch and hit the Girl Scout cookies. So far, no stomach/bowel probs yet. There is no script to cancel. I have to call the Dr office for the request to pick up a script and I'm not going to make the call.
BEST decision you will ever make! I promise you, just hang in there and you wont regret it. It will not be a cake walk - there will be days w/lots of ups and downs. But the ups start to increase and wipe out the downs. The little "windows" of clarity and brightness will start to open more and more. And best of all, it is soooo cool to say - "I have not taken a pill today, or yesterday, or the day before that or. . . . . " If feels SO good to be clean. Cherish it and protect if fiercely, because the pills will try to get you back - stay strong. Hang in there . . . and the Girl Scout Cookies sound SO good :)
Keep posting and anytime you need support or have questions, don't hesitate to ask.
I'm going to head out the door for a walk and hopefully come back with a better out look. Water always calms me down. What a titty baby I am! I just have not felt like this before and don't like it.
You are NOT a baby . . you have just gone 7 days without a strong opiate that your body was used to having on a daily basis for a long time. It''s not gonna be easy, but it will be worth it - trust me. You have to be strong - those pills are going to try to make you cave. They wont stop at just invading your dreams - they will try to weasel into your waking thoughts as well. Push it away. This WILL get easier and the uneasy, weak feelings you are having right now will fade. IT IS COMPLETELY NORMAL TO FEEL THE WAY YOU DO RIGHT NOW. It Is temporary. When the desire hits, think of how tough the last 7 days have been. You don't want to have to go through it all over again.
Get outside and get some fresh air. Go to the birthday party and focus on something else - no pills. Good luck and keep posting . . . you are doing this!
titty baby lol yeah don't worry about it buddy.These stupid pills take the strength (and the man) right out of us. You will be feeling better soon.I think just a few more days. Keep it up ! and don't go back-even just for one
The walk was like being in a cloud..weird. Gonna eat some oatmeal and get outta this house and go see my old friends at the Bday party. The drive otta do some good with the air at my face. Your right..the last 7 days have been torture...I DON'T want to go thru this again!!
you have a week clean....you are doing great! just focus on the fun stuff and the bday party....get outta your own head....the depression and shame will lessen...it's all part of the process....WDs etc....just hang in there! the outing will do you alot of good i think!
It was good to get out and see my old friends. One has been sober for 25 years. What a gift that I went today. It was nice driving with a clear head too. Now if I can get through this physical part, I might make it. The paint *****. Guess I can't have everything in life. Come on day nine, see what that brings.
You are doing great. I know how hard the lack of energy is. I couldn't even lift my arms to wash my hair when I took a shower. It was shocking and really upsetting.
Carnation Instant Breakfasts really helped me. Also, Boosts and ensures but I really liked the Carnation. They are full of vitamins and nutrients and taste so good.
I took Vitamins as well. Your energy will come back but it does take time. You don't want to lose the time you have already put in. Keep fighting.
So glad you went to the party and saw your old friend . . . . 25 years sober is pretty impressive and inspiring (& pretty great timing to see him!).
On to day 9!!! It will get better - one day at a time. The Carnation and Boost and Ensure drinks are great suggestions to keep your energy up. You really do need to remember to take care of yourself even if your not feeling like eating/drinking. You are doing great . . . keep posting and let us know how you are doing.
I would give the carnation a try but heck to the no ...on the ensure. Now what can I drink to cure my f'ed up mind? Head back to work in the morning. The pain is going to make it hard. Will see how it goes..dunno.
i read from couple people's post here that whey protein is good to help heal the brain...idk...i drink one a day like i said earlier....maybe try muscle milk...heard it was good for energy too....just ibuprofen or tylenol for the pain?? good luck at work tmrw!
I hope today is better. Managed to sleep 7 hours with just taking a melatonin supplement last night. Still having some wd's but not as bad. Still not taking anything for pain. See how it goes at work. Hoping that turn in the corner is coming VERY soon..sure don't want to wreck.
7 hours is fantastic and glad you aren't having bad withdrawals. Good luck at work and check in tonight.
Work blew towards the end. Thought I was gonna kill my boss, really all over the place with the mental part. Got off a little early for a dr appt, not THAT Dr. My dermatologist..lol.. I ate dinner and caught an AA mtg. I pray day 10 will be the turning point as I am feeling anxious about Thurs. I can't get it out of my head. Refill day..but I don't want to go down this road again. Just being honest. Thinking I will feel much better by then..hoping I can do this.